# SDR SPUY201408220053

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 86,691 hours, 41,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SECTION 46 INNER SKIN LAP JOINT SHOWS CORROSION STA 1406, S-36R.
